Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Thunderclap type headache, mass effect observed on right side of brain near artery. What does it mean?

I just had an MRI and MRA done because of a Thunderclap type headache and subsequent 10 more consecutive days of head pain. My MRA came back normal but the MRI had a line that read Mass Effect observed on right side of brain near .... Artery . Then said this might be due to a false image because of positioning of head during MRI. What done this mean and what type of Mass Effect could this be if it really is one?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

I dont know your age or co-morbids , any how thunderclap headache is not a good thing , as underlying cause of it could be subarachnoid hemmorrhage or aneurysm rupture , but as your mra is normal aneurysm is ruled out , and even the tumor is ruled out , the thing which is left is SAH with mass effect , as extra blood causes mass effect.

I think you need topiramate , prothiadin , with lipid lowering drugs

Hope this helps.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor